Just another question... :)

  1. Registered User
    darkbombz's Avatar
    Stats
    6'0"  0 lbs.
    Join Date
    Apr 2010
    Posts
    14
    Answers
    0

    Just another question... :)


    So yeah about 2 weeks into epol.....Must say absolutely loving it. Just a little concerned.

    I feel a little pain every here and there in my lower stomach area... Common side effect??

    Also aside from organ shield, anything else I should have been taking while on the cycle.... I basically preloaded organ shield and still on it. Just want to make sure I'm ok. Cause I read one thing and get freaked out haha. Thanks!

  2. Registered User
    Kookahdoo's Avatar
    Stats
    5'10"  238 lbs.
    Join Date
    Dec 2008
    Posts
    267
    Answers
    0


    You should be good with the Organ Shield. I would just continue to monitor Blood Pressure.

    As far as the stomach pain....what type of pain is it? Anyway you can describe it a little better?

    Oh yeah......Hows the noodle?
  3. Registered User
    darkbombz's Avatar
    Stats
    6'0"  0 lbs.
    Join Date
    Apr 2010
    Posts
    14
    Answers
    0


    The pain happens only at night really... its like after I have had my second dose. Just lasts for a little bit. Its like my lower left ab area. Not a sharp pain or anything just real light pain. Oh and the noodle....if your reffering to what I think you are.... Its still workin!
    •   
       

  4. Registered User
    blueboy22's Avatar
    Stats
    5'10"  201 lbs.
    Join Date
    May 2008
    Posts
    298
    Answers
    0


    Quote Originally Posted by darkbombz View Post
    The pain happens only at night really... its like after I have had my second dose. Just lasts for a little bit. Its like my lower left ab area. Not a sharp pain or anything just real light pain. Oh and the noodle....if your reffering to what I think you are.... Its still workin!
    good news...
  5. Registered User
    Kookahdoo's Avatar
    Stats
    5'10"  238 lbs.
    Join Date
    Dec 2008
    Posts
    267
    Answers
    0


    Quote Originally Posted by darkbombz View Post
    The pain happens only at night really... its like after I have had my second dose. Just lasts for a little bit. Its like my lower left ab area. Not a sharp pain or anything just real light pain. Oh and the noodle....if your reffering to what I think you are.... Its still workin!
    Glad to hear the noodle is still working properly. I myself have never had problems on cycle, but many people do. Guess we're gifted .
  •   

      
     

Similar Forum Threads

  1. Cycle question/Been out of the game question
    By animalkrack3r in forum Anabolics
    Replies: 5
    Last Post: 02-19-2012, 04:34 PM
  2. Daa question + waxy maize (Kwick Karb) question
    By doolee in forum Supplements
    Replies: 7
    Last Post: 02-06-2011, 12:57 PM
  3. Progesterone Gyno question and Epi question
    By burywhite in forum Supplements
    Replies: 2
    Last Post: 12-30-2010, 01:08 PM
  4. Replies: 10
    Last Post: 10-01-2010, 01:23 PM
  5. STUPID question but bear with me srs question
    By Chico222 in forum Anabolics
    Replies: 10
    Last Post: 06-18-2010, 11:28 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in